Alert archive / Indiana / Beach Hazards Statements in 2022
Beach Hazards Statement 16, NWS Northern Indiana
NWS Northern Indiana issued this beach hazards statement at Sep 24, 2022, 10:31 AM CDT for LaPorte County, Indiana; Berrien County, Michigan. It took effect at Sep 25, 2022, 7:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2022, 10:31 AM CDT (15:31 UTC)
- In effect from
- Sep 25, 2022, 7:00 AM CDT
- Expired
- Sep 28, 2022, 10:00 PM CDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
Counties LaPorte County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 85 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.5 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282 WHUS43 KIWX 241531 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1131 AM EDT Sat Sep 24 2022 INZ103-MIZ177-277-242345- /O.NEW.KIWX.BH.S.0016.220925T1200Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1131 AM EDT Sat Sep 24 2022 /1031 AM CDT Sat Sep 24 2022/ ...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...From Sunday morning through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
18 follow-up statements
268 WHUS43 KIWX 241948 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 348 PM EDT Sat Sep 24 2022 INZ103-MIZ177-277-250400- /O.CON.KIWX.BH.S.0016.220925T1200Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 348 PM EDT Sat Sep 24 2022 /248 PM CDT Sat Sep 24 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...From Sunday morning through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
821 WHUS43 KIWX 250225 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1025 PM EDT Sat Sep 24 2022 INZ103-MIZ177-277-251030- /O.CON.KIWX.BH.S.0016.220925T1200Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1025 PM EDT Sat Sep 24 2022 /925 PM CDT Sat Sep 24 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...From 8 AM EDT Sunday through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
861 WHUS43 KIWX 250842 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 442 AM EDT Sun Sep 25 2022 INZ103-MIZ177-277-251645- /O.CON.KIWX.BH.S.0016.220925T1200Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 442 AM EDT Sun Sep 25 2022 /342 AM CDT Sun Sep 25 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...From 8 AM EDT this morning through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
299 WHUS43 KIWX 251455 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1055 AM EDT Sun Sep 25 2022 INZ103-MIZ177-277-252300- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1055 AM EDT Sun Sep 25 2022 /955 AM CDT Sun Sep 25 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
450 WHUS43 KIWX 251948 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 348 PM EDT Sun Sep 25 2022 INZ103-MIZ177-277-260400- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 348 PM EDT Sun Sep 25 2022 /248 PM CDT Sun Sep 25 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
794 WHUS43 KIWX 260134 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 934 PM EDT Sun Sep 25 2022 INZ103-MIZ177-277-260900- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 934 PM EDT Sun Sep 25 2022 /834 PM CDT Sun Sep 25 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
562 WHUS43 KIWX 260804 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 404 AM EDT Mon Sep 26 2022 INZ103-MIZ177-277-261615- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 404 AM EDT Mon Sep 26 2022 /304 AM CDT Mon Sep 26 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
174 WHUS43 KIWX 261503 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1103 AM EDT Mon Sep 26 2022 INZ103-MIZ177-277-262315- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1103 AM EDT Mon Sep 26 2022 /1003 AM CDT Mon Sep 26 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
634 WHUS43 KIWX 262035 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 435 PM EDT Mon Sep 26 2022 INZ103-MIZ177-277-270445- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 435 PM EDT Mon Sep 26 2022 /335 PM CDT Mon Sep 26 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
883 WHUS43 KIWX 270152 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana Issued by National Weather Service Grand Rapids MI 952 PM EDT Mon Sep 26 2022 INZ103-MIZ177-277-271200- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 952 PM EDT Mon Sep 26 2022 /852 PM CDT Mon Sep 26 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
013 WHUS43 KIWX 270822 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 422 AM EDT Tue Sep 27 2022 INZ103-MIZ177-277-271630- /O.CON.KIWX.BH.S.0016.000000T0000Z-220928T1500Z/ Northern La Porte-Northern Berrien-Southern Berrien- 422 AM EDT Tue Sep 27 2022 /322 AM CDT Tue Sep 27 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
385 WHUS43 KIWX 271421 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1021 AM EDT Tue Sep 27 2022 INZ103-MIZ177-277-272230- /O.EXT.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1021 AM EDT Tue Sep 27 2022 /921 AM CDT Tue Sep 27 2022/ ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 5 to 9 feet, subsiding to 3 to 5 feet Wednesday afternoon. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
333 WHUS43 KIWX 271944 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 344 PM EDT Tue Sep 27 2022 INZ103-MIZ177-277-280345- /O.CON.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 344 PM EDT Tue Sep 27 2022 /244 PM CDT Tue Sep 27 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 5 to 8 feet, subsiding to 3 to 5 feet Wednesday afternoon. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
918 WHUS43 KIWX 280127 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 927 PM EDT Tue Sep 27 2022 INZ103-MIZ177-277-280900- /O.CON.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 927 PM EDT Tue Sep 27 2022 /827 PM CDT Tue Sep 27 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 5 to 8 feet, subsiding to 3 to 5 feet Wednesday afternoon. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through Wednesday evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
157 WHUS43 KIWX 280832 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 432 AM EDT Wed Sep 28 2022 INZ103-MIZ177-277-281645- /O.CON.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 432 AM EDT Wed Sep 28 2022 /332 AM CDT Wed Sep 28 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 4 to 8 feet subsiding to 3 to 5 feet this afternoon, and to 2 to 3 feet by late this evening. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
099 WHUS43 KIWX 281408 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1008 AM EDT Wed Sep 28 2022 INZ103-MIZ177-277-282215- /O.CON.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1008 AM EDT Wed Sep 28 2022 /908 AM CDT Wed Sep 28 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 5 to 7 feet subsiding to 3 to 5 feet this afternoon. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
160 WHUS43 KIWX 282010 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 410 PM EDT Wed Sep 28 2022 INZ103-MIZ177-277-290300- /O.CON.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 410 PM EDT Wed Sep 28 2022 /310 PM CDT Wed Sep 28 2022/ ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...High wave action, strong currents, and dangerous swimming conditions expected. Piers will be heavily swamped by waves. Waves 3 to 5 feet. * WHERE...In Indiana, Northern La Porte county. In Michigan, Northern Berrien and Southern Berrien counties. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. Do not venture out on piers. && $$
876 WHUS43 KIWX 290247 CFWIWX Coastal Hazard Message National Weather Service Northern Indiana 1047 PM EDT Wed Sep 28 2022 INZ103-MIZ177-277-290400- /O.EXP.KIWX.BH.S.0016.000000T0000Z-220929T0300Z/ Northern La Porte-Northern Berrien-Southern Berrien- 1047 PM EDT Wed Sep 28 2022 /947 PM CDT Wed Sep 28 2022/ ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 11 PM EDT THIS EVENING... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this beach hazards statement went out at Sep 24, 5:42 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Sep 24, 5:42 AM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 642 AM EDT Sat Sep 24 2022 .SYNOPSIS... Issued at 345 AM EDT Sat Sep 24 2022 A brief warm up will occur today mainly south of route 30 as highs reach into the 70s. Increasing chances for showers and even some thunderstorms will commence late tonight and persist periodically through Tuesday along a return to cold weather. && .SHORT TERM...(Today and Tonight) Issued at 345 AM EDT Sat Sep 24 2022 Main upper low, currently drifting across N WI, will continue to push east and northeast during the day. A warm front extended south from this feature with increasing isentropic lift associated with it. Nose of LLJ was resulting in a slow increase in coverage of light showers from the Chicago area SE towards IND. Steepening lapse rates did allow for a few lightning strikes in this area as well, but these have since ended. This will continue eastward, with a weakening trend already noted as less saturated column still in place, but moving away from nose of the LLJ. Few spots might pick up a couple hundredths of QPF but that should be about it. As the front move north and subsidence arrives some clearing should take place mainly south of US 30 allowing temps to climb into the 70s. Front will stall out across N parts of the area with a few of the CAMs hint at some shower development closer to Lk MI in the 21Z Sat to 00Z Sun period. Some token low end pops have been there in this period and will leave although not expecting much to happen. Focus then shifts to the arrival of a cold front and associated increasing upper level support as LFQ of a 90 kt jet streak noses in tonight into the start of the long term. CAMs have a wide variety of solutions on evolution of convection ahead of the front. Will keep with mid range chc pops, tapering with SW extent. Did expand mention of thunder somewhat across N and NE areas with some elevated instability noted. && .LONG TERM...(Sunday through Friday) Issued at 345 AM EDT Sat Sep 24 2022 Cold air will continue to pour into the region as a series of waves and reinforcing fronts parade through. Still expecting rather pronounced lake response as Delta T's reach the mid teens on Sunday with lake induced CAPEs climbing to 500 J/KG, 0-2 km Theta E lapse rates go well into the negative range and deep equilibrium levels. These factors combined with the strong wave should result in sct to numerous low topped showers/isolated storms across the NE half of the area. Cold air aloft and falling freezing levels may allow for some small hail production and the steep lapse rates may mix some stronger winds gusts down. May need to introduce a mention of waterspouts Sun afternoon in the nearshore waters given the unstable conditions over the lake. Outside of any precip, it will still be a breezy day. Have maintained mid range chc to likely pops through the day with greatest thunder potential late am into the afternoon. While overall coverage and intensity may wane in between waves, the approach of additional waves Sun night into Mon and Mon night into early Tues will yield uptick in showers, maybe some rumbles of thunder. Cold NW flow will persist into Tue night and early Wed with maybe one more round of some light lake effect, mainly in far NW areas. Finally the pattern breaks after this, but clearing skies and diminishing winds may bring a frosty start to Thur morning. && .AVIATION...(For the 12Z TAFS through 12Z Sunday Morning) Issued at 633 AM EDT Sat Sep 24 2022 * VFR Conditions prevail until 09Z * Lower CIGS KSBN after 09Z * Isold -SHRA latter forecast period. Shortwave trof swept across the region early this morning and kicked off brief -SHRA over KFWA. This has since shifted east. Stratus extends into IA and southward into Central IL with cigs running 030-050 over much of the region. Noted some lower cigs near Lake MI...however expect these to lift shortly after sunrise. Warm advection and isentropic ascent will shift over the forecast area with the best clearing to KFWA. KSBN will remain in the lower cloud/stratus for the bulk of the day...before the next system sweeps through late in the forecast period. This will drop cigs at KSBN but do not anticipate as much of an impact at KFWA. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 24, 3:25 AM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 425 AM EDT Sat Sep 24 2022 INZ005>009-012>015-017-018-020-022>027-032>034-104-116-203-204-216- MIZ078>081-OHZ001-002-004-005-015-016-024-025-250830- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-Marshall- Fulton IN-Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington- Wells-Adams-Grant-Blackford-Jay-Eastern St. Joseph IN- Northern Kosciusko-Southern La Porte-Western St. Joseph IN- Southern Kosciusko-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams- Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 425 AM EDT Sat Sep 24 2022 /325 AM CDT Sat Sep 24 2022/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and isolated storms Sunday afternoon could produce wind gusts to 40 mph as well as small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ103-MIZ177-277-250830- Northern La Porte-Northern Berrien-Southern Berrien- 425 AM EDT Sat Sep 24 2022 /325 AM CDT Sat Sep 24 2022/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and isolated storms Sunday afternoon could produce wind gusts to 40 mph as well as small hail. Dangerous swimming conditions are expected at Lake Michigan beaches Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-250830- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 425 AM EDT Sat Sep 24 2022 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Conditions will be hazardous to small craft Sunday into Monday.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 10:28 AM CDT | Small Craft Advisory | IWX | 4 days |
Nearby
Beach Hazards Statements in Indiana, 2022Beach Hazards Statements in Michigan, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.